# SDR HEEA078747

- Difficulty date: May 1, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001970111
- Part serial: SKD144
- Condition: Will Not Test
- Location: Main Rotor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WOULD NOT COMPLETE MONITOR TEST AFTER INSTALLATION.  WOULD MOVE SLOW OR VERY LITTLE.
